I ended my period last Monday. I had unprotected sex that Thursday and the guy pulled out and claimed he didn't finish in me but I took the plan b just in case. Two days after I took the pill I noticed a brown color in my panties, when I wipe there's blood but other than that a light brown shows up on the pad. Am I pregnant?
Plan b, paranoid, worried, HELP ME?
- 25 Jun 2015 by Kayla_Clabough30
- 25 June 2015
- plan b, paranoid disorder, sex, period, unprotected sex, pill
Added 25 Jun 2015:
My period ended June 15 and I had unprotected sex on June 17 He pulled out and claimed he didn't cum in me but I took a plan b just in case. I took the pill June 19 ( within the 48 hour range) and On June 22 I noticed a brown substance in my panties like I was about to start my period again. Whenever I wipe I have the same amount of blood as I would on my period. But my pad only shows the light brown. It has been very light. I'm very worried about something...could I be pregnant?
No, you took plan B. It does weird things to your cycle. Like spotting and bleeding then a late period. It makes no difference if he pulled out or not since he can get you pregnant before he ejaculates. Good thing you took something.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2013 • 5 answers
Updated 6 days ago • 12 answers
Updated 17 days ago • 43 answers
Updated 30 Sep 2018 • 4 answers
Updated 4 Jun 2016 • 1 answer